Differential and Integral Equations

Energy estimates for strictly hyperbolic equations with low regularity in coefficients

Daniele Del Santo, Tamotu Kinoshita, and Michael Reissig

Full-text: Open access

Abstract

An energy inequality is derived for a strictly hyperbolic operator under some assumptions related to the low regularity of the coefficients and its oscillating character.

Article information

Source
Differential Integral Equations, Volume 20, Number 8 (2007), 879-900.

Dates
First available in Project Euclid: 20 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356039362

Mathematical Reviews number (MathSciNet)
MR2339842

Zentralblatt MATH identifier
1212.35281

Subjects
Primary: 35L10: Second-order hyperbolic equations
Secondary: 35L15: Initial value problems for second-order hyperbolic equations

Citation

Del Santo, Daniele; Kinoshita, Tamotu; Reissig, Michael. Energy estimates for strictly hyperbolic equations with low regularity in coefficients. Differential Integral Equations 20 (2007), no. 8, 879--900. https://projecteuclid.org/euclid.die/1356039362


Export citation